# SDR DALA2019060303366

- Difficulty date: May 26, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Overpressured
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE RESERVOIR LH 7506MM (OVER PRESSURE) IN AFT CAR GO COMPARTMENT (1 EA). REMOVED EMERGENCY SLIDE RESERVOIR LH 7506MM P/N 60592-101 S/N A8634 UNSERVICEABLE CONDITION AS PER A320 FAM AMM 25-62-46-000-001-A. REPLACED EMERGENCY SLIDE RESERVOIR LH 7506MM IN AFT CARGO COMPARTMENT.
